# SDR ASAA2013100196086

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 25,070 hours, 7,927 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ILLUMINATED ON RECALL AFTER START.  ACFT GROUNDED. PERFORMED DC POWER OPS TEST IAW MM 24-31-00, GROUND VERIFICATION CHECKS NORMAL.
